MathSciNet Relay Station
MathSciNet bibliographic data
MR1356140 (96g:11126) 11P83 (11F20)
Lewis, Richard The components of modular forms. J. London Math. Soc. (2) 52 (1995), no. 2, 245–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement